# SDR DALA2015120307355

- Difficulty date: July 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 39,023 hours, 26,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL ON FINAL.  SMOKE IN COCKPIT AND CABIN.  FOUND LEFT ACM SEIZED.  R & R ACM AND LT PACK TEMP CONTROL VALVE IAW AMM.  OPERATION CHECKS OK.  PERFORMED DUCT BURNOUT IAW MM.  NO ODOR NOTED.
